On the statistical theory of mixed ion-dipole systems of interacting particles
Doklady Akademii Nauk, Tome 136 (1961) no. 6, pp. 1317-1320
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_136_6_a14,
author = {I. R. Yukhnovskii},
title = {On the statistical theory of mixed ion-dipole systems of interacting particles},
journal = {Doklady Akademii Nauk},
pages = {1317--1320},
year = {1961},
volume = {136},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_136_6_a14/}
}
I. R. Yukhnovskii. On the statistical theory of mixed ion-dipole systems of interacting particles. Doklady Akademii Nauk, Tome 136 (1961) no. 6, pp. 1317-1320. http://geodesic.mathdoc.fr/item/DAN_1961_136_6_a14/